# SDR DALA2022122908483

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,491 hours, 16,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR EMERGENCY LIGHTS (SEAT, CEILING + OVERHEAD EXIT LIGHTS ) INOP ON RH SIDE.  FOUND CIRCUIT BREAKERS P25 P27 OUT. RESET CIRCUIT BREAKERS , EMERGENCY LIGHTS. OPS CHECK GOOD.
